American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G20) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] L. Barchini and R. Zierau; \\with an appendix by Peter E. Trapa. Certain components of Springer fibers and associated cycles for discrete series representations of $SU(p,q)$. Represent. Theory 12 (2008) 403-434. MR 2461236.
Abstract, references, and article information   
View Article: PDF

[2] R. J. Marsh and K. Rietsch. Parametrizations of flag varieties. Represent. Theory 8 (2004) 212-242. MR 2058727.
Abstract, references, and article information
View Article: PDF

[3] Xuhua He. Total positivity in the De Concini-Procesi Compactification. Represent. Theory 8 (2004) 52-71. MR 2048587.
Abstract, references, and article information   
View Article: PDF

[4] A. W. Knapp. Branching theorems for compact symmetric spaces. Represent. Theory 5 (2001) 404-436. MR 1870596.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1